# SDR DALA2015110106629

- Difficulty date: November 1, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 65,180 hours, 48,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND CABIN EMERGENCY LIGHT INOPERATIVE.  THE OVERWING BATTERY PACK RELAY R2-271 AND BATTERY PACK B5-49 WAS REPLACED.
